Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for erectile dysfunction

Answered by
Dr.
Dr. Senthilnathan Subramanian

Ayurveda Specialist

Practicing since :2006

Answered : 1013 Questions

default
Posted on Sat, 24 Oct 2015 in General Health
Question: Last day i am in ae mood to do sex with my gf but my panise dident stand whats is the solution for this problem it happens with me 2nd time
doctor
Answered by Dr. Senthilnathan Subramanian 43 minutes later
Brief Answer:
seems to be emotional cause.nothing to worry

Detailed Answer:
Hai XXXX,

Thanks for consulting us.

As erection problem will be both physiological as well as pathological too. As you are young mostly seems to be emotional part. Emotional causes are more common in younger men.if it so kindly visit your physician for proper counselling if needed consult a specialist. However smoking,alcohol,cocaine will also lead to erectile dysfunction. Kindly rule out any medical history like spinal cord ,injury in the scrotum, any underlying disease like diabetes, etc.

If you are always getting erection problem while attempting then you need a physical examination by a physician and also for further advise and evaluation.

If it Is not ,then it seems to be normal. No need to be worried. If needed take a counselling .

Hope I answered your query. Kindly let me know if there any clarification.
Thanks and regards
Dr.S.Senthilnathan
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Senthilnathan Subramanian 24 minutes later
Sir give me a method to get rid from problem i think its weakness in nerves due to masturbation
doctor
Answered by Dr. Senthilnathan Subramanian 19 minutes later
Brief Answer:
will guide you

Detailed Answer:
Hai XXXX,

Thanks for reverting back.
First avoid guilty about your condition. Don't put stress on this issue. Be relax.
Medication : Kapikachu capsules 2 twice a day.
Tablet confido 2 twice a day.
External application. Himcolin gel apply it on your genital part.

All above medicines will help in erectile dysfunction. Medicines will be available in Himalaya company.
Hope I answered your query. Kindly let me know if there any clarifications. Kindly rate the conversations.
Thanks and regards
. Dr.S.Senthilnathan.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Senthilnathan Subramanian 58 minutes later
Is these medicines cause any side effects ..?
And can u please tell me the cause of this problem
doctor
Answered by Dr. Senthilnathan Subramanian 7 hours later
Brief Answer:
no reported side effects

Detailed Answer:
Hai,
There is no side effects for this medicine. We use it day to day practise.
As i said in earlier conversation its seems to be emotional cause such as guilty,anxiety, stress. As per Ayurveda The above factors will cause erectile dysfunction. I don't find any relevant history from your query to fix your problem other than the emotional factor..If you are still not convinced visit a specialist for a personnel assessment.

Hope I answered your query. Kindly let me know if there any clarifications. Kindly rate the conversations.
Thanks and regards. Dr.S.Senthilnathan.
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Medical Topics ,  

Recent questions on  Spinal cord

doctor1 MD

i have a tear in c5-c6 ive had pain and weakness throughout my body going on 2 yrs now, could this be the cause of this? c6-c7 has mild annular bulging w/mild effacement of the ventral thecal sac w/out chord compression minimal left foraminal narrowing

doctor1 MD

I had brain surgery may 4 to have a tumor removed by the right spinal cord everything went will the full tumor was removed. I woke up at around 4:30 am having pain on my right side (arm and leg) I m not if I should go to the ER or wait for the clinic to open?

doctor1 MD

Hi, my MRI report is saying degenerative disc disease. Thecal sac indentation and bilateral neural foraminal narrowing at C5-6 level due to mild posterior and posterolateral partial annular tear with osteophytosis at the same level. please suggest treatments. Thanks so much

doctor1 MD

ver since my delivery 6 1/2 years ago, I hav been having problems controlling my rectal muscle. I pass motion too many times - around 7 to eight times a day. It was thought that I had IBS . after some medication, it settled down; but for the past month, it has recurred very severely and even with medication, though it seems to settle down, I have begun to have runny uncontrollable stools and also have mucus in my stools Maybe i should mention that my delivery was prolonged and my rectum tore in the process, and was sutured. Also, the lowest two bones in my spinal cord have joined sometime in the past few days, causin back pain.

doctor1 MD

Hello. I've been having trouble keeping my eyes open and focused. I had a sinus infection which was treated but this has been happening before that. I keep yawning and feel as if I don't have enough oxygen and my face feels tight and constricted.

doctor1 MD

I am a 77year old female . Uti have been with me for 40 some years. The start over the back my shoulders, down both arms, into both hands and fingers, with pain like fiery symptoms at start of urination. At seams that no physition has ever heard...

doctor1 MD

I have had a condition for the past 4 years that results mostly from neck movement. The symptoms are full body profuse sweating , rapid rise in body temperature (feels like I’m on fire), drop in BP, weakness, nausea (never have vomited), skin...